On fuzzy implicative filters of lattice implication algebras
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 621-628
Printed December 1, 2003
Yiquan Zhu, Qun Zhang, Eun Hwan Roh
Zhaoqing University, South-Central University for Nationalities, Chinju National University of Education
Abstract : We investigate some related properties of fuzzy filters and fuzzy implicative filters in lattice implication algebras. We find a characterization of fuzzy filters and fuzzy implicative filters, and we discuss a relation between fuzzy filters and fuzzy implicative filters in lattice implication algebras. Also we give an extension theorem of fuzzy implicative filters.
Keywords : lattice implication algebra, lattice $H$ implication algebra, fuzzy (implicative) filter
MSC numbers : 03G10, 06B10, 94D05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd